# SDR UPS03440059

- Difficulty date: January 3, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 63,410 hours, 17,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Rh Bs 1480 B/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RH BS 1480 B/H NO.17 HOLE CRACK AT OUTER CHORD SPLICE FITTING RUNNING O/B AND I/B APPROX 3/16" AND 0.040" RESPECTIVELY. REFER G ATTACH SKETCH FOR DETAILS.     DEFECTIVE HOLE REWORKED AS PER RS 53-43-34957 ISSUE B AND EO B747-5310-18127-A.
